MAUDE Adverse Event Report: Medline Industries, LP - SPT Medline; SAME DAY SET-UP PACK-LF

Medline Industries, LP - SPT Medline; SAME DAY SET-UP PACK-LF
Catalog Number DYNJ0571318O
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the end of the bovie tip detached and fell off.
 
Additional Manufacturer Narrative
It was reported that the end of the bovie tip detached and fell off.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
SAME DAY SET-UP PACK-LF
Manufacturer (Section D)
Medline Industries, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50216590
Report Number1423395-2026-00495
Device Sequence Number12292880
Product Code LRO
UDI-Device Identifier10195327399009
UDI-Public10195327399009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0571318O
Device Lot Number26EME093
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown